A 20-year-old man with end-stage renal disease was scheduled to have an ABO-incompatible living kidney transplantation donated by his mother. His complete blood count including differential white blood cell count was normal before preoperative immunosuppressive therapy including mycophenolate mofetil (MMF), tacrolimus (FK506), and prednisolone was started 3 weeks before the operation. The dosage of MMF was initially 2,000 mg/day, but was reduced to 500 mg/day due to diarrhea 10 days before the operation. He received rituximab 13 days before the operation. The neutrophil (Neu) count was 3,100/μl a day before the operation. Transplant surgery was finished without any complications. The Neu count was found to be 300/μl on the day and 80/μl the next day. Granulocyte colony-stimulating factor was administered daily. Then the Neu count increased to 9,100/μl on postoperative day (POD) 2, and was maintained within the normal range. MMF was re-started on POD 12. The dosage was 500 mg, and was increased to 1,000 mg on POD 21. On POD 30 the 12-hr blood concentration of MMF was 117.2 mg× hr/l, which was almost double the adequate target dose. Then the dosage was reduced to 500 mg. In this case MMF is the most suspected drug for drug-induced agranulocytosis. Although MMF-induced neutropenia is frequently observed in transplant recipients, it usually happens three months after transplantation or later. The present case is a rare case as it occurred on the day of transplantation. The pharmacokinetics of MMF varies with the individual. Although routine monitoring of blood concentration of MMF is not recommended, specific attention to prevent overdosage should be given particularly in a patient presenting possible adverse effects including diarrhea and depilation.